# SDR GTIA050262

- Difficulty date: October 9, 2005
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N830NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- Engine: Pwa JT8D219
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Condition: Malfunctioned
- Location: Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DC BUSS (OFF) LIGHT ILLUMINATED DURING TAXI, LOAD METER NORMAL, AIRCRAFT TAIL SWAP 811NK.  FOUND DC EMERGENCY POWER TRANSFER RELAY BAD, REMOVED AND REPLACED RELAY.  OPS CHECK GOOD.  (K)
